Doctor insights on:
Do Muscle Relaxers Cause Constipation
It is a body tissue that has the ability to contract. It shortens and generates force. It relaxes and returns to its original length. Muscles move joints, stabilize the body, move air and food through the organs, act as valves for bladder, bowel and other organs. They control movement of the eyes. They help us express ourselves by changing the shape of our ...Read more
There are several: There are several types of laxatives. Colase is simply a stool softener but may not be adequate for your purposes. The next level up is MiraLAX (polyethylene glycol) which works by drawing water into the bowel. Avoid the more harsh laxatives such as Ex-Lax and Dulcolax which can cause permanent damage to the bowel if over-used. ...Read more
They can: These medications have several side effects. If taking these medications are new to you and you did not have these symptoms prior to starting them, then it is likely that they are side effects. The question is which medication is causing them. The only way to know is to consider stopping one of them at a time to see if the side effects improve. Discuss with your doc. ...Read more
Drug rash: Almost any medication can cause a rash and some muscle relaxers have an increased incidence of causing rashes. The rash will take about 10 days to appear with the initial exposure but can appear immediately after subsequent exposures. Also, after 1 year of constant use without a problem, it is very rare to develop a rash. ...Read more
Sphincter or Bladder: The sleep medication or muscle relaxation can cause a relaxation in the sphincter, which is very short in women. When the sphincter relaxes too much, the urine can't be stored and leakage then results. There are other causes, including overactive bladder, 'spasm' of the bladder at night, and rarer causes. Adjusting the medications and a urology consult would be advisable. ...Read more
What are some effective muscle relaxers that would work well for spasms caused by multiple hnp? Tried tizanidine, skelaxin (metaxalone) and baclofen with no luck
Will muscle relaxers help with stiff neck caused from surgery or will I have to go through with physical therapy. My nerves are still going haywire.
Age: At your age rest and relaxers should suffice. ...Read more
How to ease pain caused by fowlers syndrome? No infection, indewl catheter hurting lots on most painkillers and muscle relaxers but still lots of pain
Eliminate the cause: Did you have an injury or dental work done on the front of your teeth? If so, this is one major cause of your problem. You will need to see a QRA Practitioner to identify if this has reflected to your bladder and your ovaries. You may also be Iodine deficient. This will affect your ovaries and thus affect your bladder. ...Read more
Yes: This can occur with many medications including these two different types of muscle relaxants but this incidence is typically low. With physician supervision, discontinuation of these medications for moderate length may help determine whether the drug is the culprit or that you require further cardiac testing. ...Read more
Left eye flickering non-stop. What could be the cause and solution? Can she take muscle relaxant?
Are there any muscle relaxant medications that do not cause drowsiness or tummy upset? For back pain, thanks
I'm afraid not: Tizanidine is the least likely to cause drowsiness (50% of people taking it get sleepy). The trade-off is that it's less proven to help acute back pain than cyclobenzaprine which seems to make almost everyone drowsy. Baclofen is just as bad. I usually recommend cyclobenzaprine at the 5mg dose taken just at bedtime for those who find it overly sedating during the day. Usually short-term use only ...Read more
Can opiates cause anxiety? Am on Percocet, Dilaudid & muscle relaxant for severe leg pain. Outlook for healing is good yet I am very anxious. Thanks.
Thank you for informing about Kidney and Ureter stones, Anemia and Insomnia.
Dilaudid can cause Anxiety,
Both Percocet and Dilaudid are narcotic pain medications and can be habit forming.
Anxiety can be due to your Kidney and Ureter stones, stresses of relationship, marriage, separation, loneliness and finances.
See Urologist for Diagnosis.
See Psychiatrist for Therapy, Pain Management, Relaxation ...Read more
Painful spasms or cramps in both legs since two days. Taken muscle relaxant (methocarbamol) as per doctor's advice but pain is still same. Causes?
Electrolytes: If the medicine is not helping, you can stop it. Did your MD check your electrolyte levels? Are you dehydrated? What is your exercise level? The cause of your cramps and spasms should be established before continuing any medication that is not helping. ...Read more
Why does my headache not go away with anything, it causes neck pain and pressure in my head. I take Tylenol, (acetaminophen) aspirin, muscle relaxant nothing helps?
Can be Aurable....: For most people, dealing with a headache goes no further than taking a common over the counter medication, maybe relaxing for awhile, and the pain is gone. Bu, t there are some headaches that come with much more intensiveness, in clusters, or with vision and sensory distortions that simply defy the usual headache treatment remedies. Your needs will best be met by seeking out a headache specialist. ...Read more
Perhaps habituating: Most muscle relaxant medications have little addiction or habituation risk. However, Soma (carisoprodol) or carisoprodal does metabolize to "miltown", an older sedative that was prone to abuse and definitely habit forming. And people do vary sharply in their responses to these types of medicines. If you feel there is a problem stopping or altering a dose, discuss at length with your doctor. ...Read more
None that wok: None that work well.Get a more detailed answer ›
Muscle relaxers: Muscle relaxers can come in liquid form but they may not be the best answer to your TMJ problems. First question is have you been diagnosed with tmd or with myofascial pain disorder or bruxism, yadayadayada. It would be better to treat the problem rather than the symptom. A good dental visit should be able to direct you accordingly. I hope it feels better soon. ...Read more
Maybe a little: Muscle injuries generally respond well to ice, rest, stretching, and time. Medications like nsaids (ibuprofen, naproxen, etc...) can help decrease inflammation in and around the muscle. Muscle relaxers can sometimes be helpful, but have the undesirable side effects of drowsiness and sometimes disorientation. Consult with your physician to decide what combination of treatments is best for you. ...Read more
Muscle relaxers: Muscle relaxers may be taken every day, but they can be addictive if used too often, so take them only as prescribed and needed. ...Read more
I have knots all over neck and shoulder areas that VERY painful. Massage, pt, muscle relaxers don't help. Thoughts on dry needling?
I have a large knot in the lower left side of my back it is causing excruciating pain. Muscle relaxers and pain pills aren't working what is this?
Ask your PCP: Various drugs have been developed to affect the muscle contraction. Commonly used centrally acting muscle relaxants includes Lioresal, Soma, Flexeril, Skelaxin, (metaxalone) and Robaxin. Infrequently used muscle relaxants include Norflex) and Zanaflex. Many side effects include drowsiness, dizziness, headache and lethargy. Ask your PCP to adjust the medication for your needs. ...Read more
- Talk to a doctor online
- Muscle relaxers that do not cause drowsiness
- Do muscle relaxers help with pain?
- Do muscle relaxers help with anxiety?
- Do muscle relaxers get you high?
- Do muscle relaxers help menstrual cramps?
- Can muscle relaxers cause redness and itchiness could i be allergic to them?
- Do ulcers cause constipation?
- Do avocados cause constipation?
- Do muscle relaxers thin the blood?